# SDR DALA14024430691

- Difficulty date: April 19, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 53,843 hours, 23,200 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 37 SEAT EMERGENCY LIGHT INOPERATIVE.  WIRE DISCONNECTED AT SOCKET HARNESS.  R & R SOCKET HARNESS AT SEAT 37DEF.
